# SDR SWAA2020102123851

- Difficulty date: September 26, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK LBL 25.75 WORN, UPPER CROWN STA 520.  REPAIRED SEAT TRACK, IAW SRM 53-00-52-2R-4.
